Phenibut Withdrawl - Part 1

By garshara · Sep 16, 2014 · ·
  1. In August I discovered the 'miracle' of phenibut. Being an agoraphobic, disabled (SSI), chronically depressed person who has felt very close to suicide, phenibut was a godsend. I trust you know how I mean. I left my house without a huge overcoat I wear to hide my body, I went stores instead of ordering food online, I got my blood drawn only for fun. I slept 2 hours a night for a month and walked for 10 miles a day, losing over 50 pounds. I re-engaged with friends, I could go on, but you get the picture. Phenibut made me the first who has been trapped in the prison of my mind my entire life. I'm funny, I'm very personable and people like me. I am actually a good person, I am not trash like I believed.

    I bought a 100 gram tub of it on August 1st, and by September 3rd I ran out. But "not to worry" I told myself, because I ordered 40 more grams the same day I ran out. I thought to taper with it, but I wound up using it almost all of it - how can I give up this new version of myself? How can I return to sitting alone, unshowered, working up the courage to drop off a bridge? In my screwed state of mind I even believed that I might be special and that the withdrawal would have no effect on me. Phenibut... it is insidious. Perhaps this is what addiction is.

    I am very afraid. I live alone and I am petrified of panic attacks. I truly believe I have made a mistake for which there is no coming back. I only want someone to talk to. My only real world contacts are a sister, brother, and a mother and younger brother who are homeless in Seattle.

    My name is Derek, I am 26 years old. It is nice to meet all of you.

    I currently have an estimated 10-15 doses left, and no money to buy more. I would say I snort between 2-3 grams a day. I only snort it, I find that it gives me a euphoric, anti-depressant rush. While eating it makes me more mellow and tired.

    garshara added 687 Minutes and 4 Seconds later...

    I don't know what is going to happen to me now, what phenibut WDs are like. I already have an untreated panic disorder and general anxiety (this is why I turned to internet drugs), so I should expect it to increase tenfold? I have no one who could help me and I am already in a state of anxiety because I am just imagining this is coming. Like I have this hour glass of phenibut over my head and the crystals are just filtering down, down, down.

    Sometimes I just want to take two mega doses of what I have left and experience comfort before the hell begins. Just a little warmth and safety.

    garshara added 357 Minutes and 27 Seconds later...

    I read the dates of all the last posts and I can see now that this thread is old. I really am in this alone. I don't have the possibility to taper and I am beginning to have sudden rages that last up to ten minutes - breaking holes in the walls. Then dissolving into tears. I have a gun in my house and my thoughts turn toward it constantly. I am afraid that this will only get worse. I live alone, my family and I are not on speaking terms and they have zero sympathy for any drug-related pain.

    To quote my sister when I tried to talk to her and ask her to buy me phenibut to taper: "Fuck no, you got yourself into this mess. I am not going to support your addiction."

    I can't handle what's happening to my body. It's used to snorting from 2-5 grams of phenibut a day for 1 1/2 months, sometimes even more. It was so easy to lose track. I started using phenibut when a doctor I tried to get clonazepam from would not send the script to a pharmacy because I was unable to take a urine test (shy bladder). Ironically, I was asking for clonazepam exactly for that reason, because I wanted to fight my anxiety and go pee in public.

    I'm sorry for using this like a journal. I got nobody but me. I think I am not going to be alive very much longer.

Comments

  1. ianzombie
    Re: Phenibut Taper

    Hi, welcome to the site.
    Have you read anyone else's Phenibut withdrawal posts/journals?
    You can find out how others felt during withdrawals and what they did to help.
    They might be very valuable in helping you help yourself.

    What does you'r doctor have to say?

    Start by reading these
    https://www.drugs-forum.com/forum/search.php?searchid=4485289

    You might also find more threads that are similiar to your own.

    You might feel like you are going to die, thats a fairly typical part of a hard withdrawal but you need to start helping yourself to get better.
  2. garshara
    Re: Phenibut Taper

    Well, I don't have a doctor. But I'll try reading more. Thank you.
  3. ianzombie
    Re: Phenibut Taper

    Maybe it is time to get one, no?
    If you are concerned about your health/life then i can't think of a better time to get medical help from a professional.
  4. Kitts
    Re: Phenibut Withdra

    Hi Garshara,

    I'm sorry you are feeling so alone and going through such a difficult time. I hope you will be able to find some support here. Please feel free to journal as much as you want to here, this is a very supportive forum.

    IanZombie has made an excellent suggestion, do you think you could explore the possibility of getting some medical help for your anxiety? Are you eating and sleeping properly? Are you a member of any depression forums? Are you able to do any exercise? Self-medicating can lead to addiction and just more problems, so you know you need to severely restrict or stop the phenibut, preferably by tapering if you possibly can. Could you give it another try? Having some outside support, here at DF and hopefully some real life support there may may a real difference.

    I'm sorry you are feeling alone. You're not alone, hopefully you can get some ideas and suggestions here. Hang on in there, Garshara. Brighter days will come.
  5. freeguy
    have you been able to pull through
To make a comment simply sign up and become a member!